Czechoslovak Mathematical Journal, Vol. 73, No. 2, pp. 453-473, 2023


Recollements induced by good (co)silting dg-modules

Rongmin Zhu, Jiaqun Wei

Received October 2, 2021.   Published online February 8, 2023.

Abstract:  Let $U$ be a dg-$A$-module, $B$ the endomorphism dg-algebra of $U$. We know that if $U$ is a good silting object, then there exist a dg-algebra $C$ and a recollement among the derived categories ${\mathbf D}(C,d)$ of $C$, ${\mathbf D}(B,d)$ of $B$ and ${\mathbf D}(A,d)$ of $A$. We investigate the condition under which the induced dg-algebra $C$ is weak nonpositive. In order to deal with both silting and cosilting dg-modules consistently, the notion of weak silting dg-modules is introduced. Thus, similar results for good cosilting dg-modules are obtained. Finally, some applications are given related to good 2-term silting complexes, good tilting complexes and modules.
Keywords:  silting object; dg-algebra; cosilting dg-module; recollement
Classification MSC:  16E45, 16D90, 18G80


References:
[1] L. Angeleri Hügel: Silting objects. Bull. Lond. Math. Soc. 51 (2019), 658-690. DOI 10.1112/blms.12264 | MR 3990384 | Zbl 07118830
[2] L. Angeleri Hügel, D. Herbera: Mittag-Leffler conditions on modules. Indiana Univ. Math. J. 57 (2008), 2459-2517. DOI 10.1512/iumj.2008.57.3325 | MR 2463975 | Zbl 1206.16002
[3] L. Angeleri Hügel, F. Marks, J. Vitória: Silting modules. Int. Math. Res. Not. 2016 (2016), 1251-1284. DOI 10.1093/imrn/rnv191 | MR 3493448 | Zbl 1367.16005
[4] S. Bazzoni: Equivalences induced by infinitely generated tilting modules. Proc. Am. Math. Soc. 138 (2010), 533-544. DOI 10.1090/S0002-9939-09-10120-X | MR 2557170 | Zbl 1233.16008
[5] S. Bazzoni, F. Mantese, A. Tonolo: Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Am. Math. Soc. 139 (2011), 4225-4234. DOI 10.1090/S0002-9939-2011-10900-6 | MR 2823068 | Zbl 1232.16004
[6] S. Bazzoni, A. Pavarin: Recollements from partial tilting complexes. J. Algebra 388 (2013), 338-363. DOI 10.1016/j.jalgebra.2013.03.037 | MR 3061693 | Zbl 1303.16013
[7] S. Bazzoni, J. Šťovíček: Smashing localizations of rings of weak global dimension at most one. Adv. Math. 305 (2017), 351-401. DOI 10.1016/j.aim.2016.09.028 | MR 3570139 | Zbl 1386.13043
[8] H. Becker: Models for singularity categories. Adv. Math. 254 (2014), 187-232. DOI 10.1016/j.aim.2013.11.016 | MR 3161097 | Zbl 1348.16009
[9] A. A. Beilinson, J. Bernstein, P. Deligne: Faisceaux pervers. Analysis and Topology on Singular Spaces. I. Astérisque 100. Société Mathématique de France, Paris (1982), 5-171. (In French.) MR 0751966 | Zbl 0536.14011
[10] A. Beligiannis, I. Reiten: Homological and Homotopical Aspects of Torsion Theories. Memoirs of the American Mathematical Society 883. AMS, Providence (2007). DOI 10.1090/memo/0883 | MR 2327478 | Zbl 1124.18005
[11] S. Breaz, G. C. Modoi: Derived equivalences induced by good silting complexes. Available at https://arxiv.org/abs/1707.07353 (2017), 14 pages.
[12] S. Breaz, G. C. Modoi: Equivalences induced by infinitely generated silting modules. Algebr. Represent. Theory 23 (2020), 2113-2129. DOI 10.1007/s10468-019-09930-3 | MR 4165012 | Zbl 1471.16011
[13] H. Chen, C. Xi: Good tilting modules and recollements of derived module categories. Proc. Lond. Math. Soc. (3) 104 (2012), 959-996. DOI 10.1112/plms/pdr056 | MR 2928333 | Zbl 1255.18013
[14] H. Chen, C. Xi: Good tilting modules and recollements of derived module categories. II. J. Math. Soc. Japan 71 (2019), 515-554. DOI 10.2969/jmsj/78477847 | MR 3943449 | Zbl 1433.18007
[15] M. Hovey, J. H. Palmieri, N. P. Strickland: Axiomatic Stable Homotopy Theory. Memoirs or the American Mathematical Society 610. AMS, Providence (1997). DOI 10.1090/memo/0610 | MR 1388895 | Zbl 0881.55001
[16] B. Keller: Deriving DG categories. Ann. Sci. Éc. Norm. Supér. (4) 27 (1994), 63-102. DOI 10.24033/asens.1689 | MR 1258406 | Zbl 0799.18007
[17] B. Keller: Derived categories and tilting. Handbook of Tilting Theory. London Mathematical Society Lecture Note Series 332. Cambridge University Press, London (2007), 49-104. DOI 10.1017/CBO9780511735134.005 | MR 2384608
[18] F. Marks, J. Vitória: Silting and cosilting classes in derived categories. J. Algebra 501 (2018), 526-544. DOI 10.1016/j.jalgebra.2017.12.031 | MR 3768148 | Zbl 1441.16011
[19] P. Nicolás: On Torsion Torsionfree Triples: Ph.D. Thesis. Available at https://arxiv.org/abs/0801.0507 (2008), 184 pages.
[20] P. Nicolás, M. Saorín: Parametrizing recollement data for triangulated categories. J. Algebra 322 (2009), 1220-1250. DOI 10.1016/j.jalgebra.2009.04.035 | MR 2537682 | Zbl 1187.18008
[21] P. Nicolás, M. Saorín: Generalized tilting theory. Appl. Categ. Struct. 26 (2018), 309-368. DOI 10.1007/s10485-017-9495-x | MR 3770911 | Zbl 1396.18009
[22] P. Nicolás, M. Saorín, A. Zvonareva: Silting theory in triangulated categories with coproducts. J. Pure Appl. Algebra 223 (2019), 2273-2319. DOI 10.1016/j.jpaa.2018.07.016 | MR 3906550 | Zbl 1436.18013
[23] D. Pauksztello: Homological epimorphisms of differential graded algebras. Commun. Algebra 37 (2009), 2337-2350. DOI 10.1080/00927870802623344 | MR 2536923 | Zbl 1189.18005
[24] S. Schwede, B. E. Shipley: Algebras and modules in monoidal model categories. Proc. Lond. Math. Soc., III. Ser. 80 (2000), 491-511. DOI 10.1112/S002461150001220X | MR 1734325 | Zbl 1026.18004
[25] The Stacks Project Authors: Stacks Project, an open source textbook and reference work on algebraic geometry. Available at https://stacks.math.columbia.edu/tag/04jd. SW 31299
[26] The Stacks Project Authors: Stacks Project, an open source textbook and reference work on algebraic geometry. Available at https://stacks.math.columbia.edu/tag/09ks. SW 31299
[27] J. Trlifaj, D. Pospíšil: Tilting and cotilting classes over Gorenstein rings. Rings, Modules and Representations. Contemporary Mathematics 480. AMS, Providence (2009), 319-334. DOI 10.1090/conm/480 | MR 2508160 | Zbl 1180.13034
[28] J. Wei: Semi-tilting complexes. Isr. J. Math. 194 (2013), 871-893. DOI 10.1007/s11856-012-0093-1 | MR 3047094 | Zbl 1286.16011
[29] D. Yang: Recollements from generalized tilting. Proc. Am. Math. Soc. 140 (2012), 83-91. DOI 10.1090/S0002-9939-2011-10898-0 | MR 2833519 | Zbl 1244.18013
[30] A. Yekutieli: Derived Categories. Cambridge Studies in Advanced Mathematics 183. Cambridge University Press, Cambridge (2020). DOI 10.1017/9781108292825 | MR 3971537 | Zbl 1444.18001

Affiliations:   Rongmin Zhu (corresponding author), School of Mathematical Sciences, Huaqiao University, No.269 Chenghua North Road, Quanzhou 362021, P. R. China, e-mail: rongminzhu@hotmail.com; Jiaqun Wei, School of Mathematics Sciences, Nanjing Normal University, No.1 Wenyuan Road, Nanjing 210023, P. R. China, e-mail: weijiaqun@njnu.edu.cn


 
PDF available at: